# SDR DALA2016102507540

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 64,210 hours, 46,772 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK OF FUEL ACCESS PLATE NBR 1367C.  ACCESS PANEL WAS REPLACED PER IPC 57-30-00 AND MAGNETIC DRIPLESS FUEL MEASURING STICK WAS INSTALLED PER AMM 28-40-02.
